# SDR SIMA200114801

- Difficulty date: May 28, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Detector
- Part number: 72111211000
- Part serial: A3895
- Condition: Inoperative
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5113 - CREW REPORTED SMOKE INDICATION IN COCKPIT.  FIRE BOTTLE WAS USED AND AIRCRAFT WAS RETURNED TO JFK.  MAINTENANCE REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR IAW SAAB MM 26-13-10 OPERATIONAL CHECK WAS GOOD.  FIRE BOTTLE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
